| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Defective Component (2292)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refq1165 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "had a nurse using the below accucath and there was a failure during insertion and nearly a foreign body (piece of the catheter) left in the patients arm." additional information received 09/07/2021: it was reported "was not placed, placement was attempted, catheter was removed as rn could not thread guide wire.".
Event or Problem Description
It was reported "had a nurse using the below accucath and there was a failure during insertion and nearly a foreign body (piece of the catheter) left in the patients arm." additional information received: it was reported "was not placed, placement was attempted, catheter was removed as rn could not thread guide wire.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of complications with the accucath catheter was inconclusive since the affected product was not returned for investigation.Twenty-five sealed accucath intravascular catheter kits from lot #refq1165 were returned for investigation.No damage or defects were observed on the packaging.A review of the returned devices revealed nothing remarkable.A functional test of the devices revealed nothing remarkable.Since the affected product was not returned for investigation, the complaint was inconclusive.